# SDR GTIA9700384

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 13621224
- Condition: Low Press
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - AFT EVACUATION SLIDE READING LOW ON PRESSURE.  REMOVED AND REPLACED AFT EVACUATION SLIDE.  ALL WORK DONE IAW DC-9 MM 25-62-1.  RII INSPECTION PERFORMED.  (M)
